# SDR SWIA202052864

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM HAS CORROSION AROUND FASTENER UPPER OUTBOARD SIDE AT FS 501.00.  C-CHECK RO 9/27/2020.  CUT AWAY DAMAGE ON DAMAGED SECTION OF FLOOR BEAMS, REF CRJ700 SRM.  FABRICATED, LOCATED AND DRILLED REPAIR PARTS, REF CRJ700 SRM.  INSTALLED REPAIR PARTS TO FLOOR BEAM AND RESTORED FINISH, REF CRJ700 SRM & BOMBARDIER DWG.
